DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/9286

Ítem no disponible en accés obert per política de l'editorial

Arxiu Descripció MidaFormat
2009-11-04-05.pdf203,12 kBAdobe PDF Accés restringit

Citació: Cabré, X.; Mourao, J. Saddle-shaped solutions of bistable diffusion equations in all of R2m. "Journal of the European Mathematical Society", 2009, vol. 11, núm. 4, p. 819-843.
Títol: Saddle-shaped solutions of bistable diffusion equations in all of R2m
Autor: Cabré Vilagut, Xavier Veure Producció científica UPC; Mourao Terra, Joana Veure Producció científica UPC
Data: 2009
Tipus de document: Article
Resum: We study the existence and instability properties of saddle-shaped solutions of the semilinear elliptic equation 􀀀1u D f .u/ in the whole R2m, where f is of bistable type. It is known that in dimension 2m D 2 there exists a saddle-shaped solution. This is a solution which changes sign in R2 and vanishes only on fjx1j D jx2jg. It is also known that this solution is unstable. In this article we prove the existence of saddle-shaped solutions in every even dimension, as well as their instability in the case of dimension 2m D 4. More precisely, our main result establishes that if 2m D 4, every solution vanishing on the Simons cone f.x1; x2/ 2 Rm Rm : jx1j D jx2jg is unstable outside every compact set and, as a consequence, has infinite Morse index. These results are relevant in connection with a conjecture of De Giorgi extensively studied in recent years and for which the existence of a counter-example in high dimensions is still an open problem.
ISSN: 1435-9855
URI: http://hdl.handle.net/2117/9286
DOI: 10.4171/JEMS/168
Versió de l'editor: http://www.ems-ph.org/journals/show_issue.php?issn=1435-9855&vol=11&iss=4
Apareix a les col·leccions:EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Aquest ítem (excepte textos i imatges no creats per l'autor) està subjecte a una llicència de Creative Commons Llicència Creative Commons
Creative Commons

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius